# SDR MASA2018051813231

- Difficulty date: May 18, 2018
- Submitted: May 20, 2018
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 34,506 hours, 28,143 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR DIFFICULT TO OPEN/CLOSE. RESECURED SVC DOOR HANDLE.
